Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mikeisapro

moisterizer cause redness?

Recommended Posts

Lately Ive been trying to find out exactly why my face is so red, whether its the BP itself, the sun (damaging skin easier due to BP) or moisturizer. I notice that, even if I wait a long time before applying moisturizer (sometimes like 30-45 min) It still makes my skin feel....kinda hot/tingly, it feels like this is causing the redness. Im going to try to get some emu oil, but should I stop using dans moisturizer and stick to the cleanser and the bp? Does anyone else have experience with this?

Share this post


Link to post
Share on other sites

at least use some kind of moisturizer. My face gets a little red. The only reason its noticeable is because the contrast to the color under my eyes since I dont put anything there (dan advises not to).

Otherwise, it would just look like I had dark skin. Its a noticeable color change but not really red for me.

Share this post


Link to post
Share on other sites

How long have you been on the Regimen? If this redness has persisted for over a month, then ditch Dan's moisturizer, as it's almost definitely the cause. I would recommend replacing it with Cetaphil Moisturizing Lotion.

Share this post


Link to post
Share on other sites

hmmm well I havent been on the regimen very long....maybe 2 weeks? I guess I will stick to the regimen exactly. Also, does chlorine affect acne? I am going to someones pool tomorrow......and I want to know waht it will do. I know I need sunscreen and I have some (neutrogena ultra sheer spf 30) but idk about the chlorine.

Share this post


Link to post
Share on other sites

Well, Mike, I have the exact same complaint. I feel like the moisturizer makes my face feel hot and tingly also. I've been on the Regimen for about 2 weeks, so maybe I'm still just getting used to the the whole thing, but today I had a derm appointment (I actually made the derm appointment at the same time that I found this website and started using the Regimen). Well, the dermatologist takes one look at my face and says "you have rosacea". I was like "what? No way."

Anyway, I hope that he's misdiagnosed me. I mean, yes, my face is red now, but I really think/hope that it's just me getting used to the Regimen.

The question I have is, does everyone have this red/hot/tingly thing going on with the moisturizer in the beginning? Or am I super sensitive to the moisturizer? I really hate to trigger something like rosacea, but my skin is clearer now than it has been in 25 years, and I don't want to deviate from the regimen if I will eventually get used to it.

Any advice?

Share this post


Link to post
Share on other sites
Well, Mike, I have the exact same complaint. I feel like the moisturizer makes my face feel hot and tingly also. I've been on the Regimen for about 2 weeks, so maybe I'm still just getting used to the the whole thing, but today I had a derm appointment (I actually made the derm appointment at the same time that I found this website and started using the Regimen). Well, the dermatologist takes one look at my face and says "you have rosacea". I was like "what? No way."

Anyway, I hope that he's misdiagnosed me. I mean, yes, my face is red now, but I really think/hope that it's just me getting used to the Regimen.

The question I have is, does everyone have this red/hot/tingly thing going on with the moisturizer in the beginning? Or am I super sensitive to the moisturizer? I really hate to trigger something like rosacea, but my skin is clearer now than it has been in 25 years, and I don't want to deviate from the regimen if I will eventually get used to it.

Any advice?

not everyone experinces the redness and so on caused by dans moisteriser, when i used it i found that it did make my face go red, i was only using it for a week or so, but agaisnt alot of advice i read from other posts like whats above (stick with it for a month) i changed my moisteriser, to one made by johnsons (we had it in the house at the time) this one did not cause my face to go red like dans.

however i no longer use a moisteriser as bp does not cause my skin to become dry or anything

to the orginal poster, emu is great for redress i used it a fair few months back now it massivly improved my skin tone (by about 50%, my skin was so red that it hid the red marks caused after acne), however after a few months of using emu oil it started to make me break out real bad, but with the big improvments it was worth it for me at least.

Share this post


Link to post
Share on other sites

In my case the moisturizer seemed to make pimples appear. I didn't have pimples on the forehead for a very long time, so i put a little moisturizer there just to hidratate, and very small pimples started appearing. I don't know if it was coincidence, so i stoped putting it... and the pimples dried out. Today i put it again, and i'll put it for some time to see what happens.

Share this post


Link to post
Share on other sites

It just gets me more oily that's why I don't use it. I never had redness with it though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×